# SDR FDEA201404230798

- Difficulty date: April 23, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N394FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46628
- Aircraft time: 90,565 hours, 33,893 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT OPS CHECK, NO EMERGENCY LIGHTS ILLUMINATED, COCKPIT OR CABIN, EXCEPT EXIT SIGNS.  TROUBLESHOTIAW SSM 33-51-0 & DM 33-52-01.  FOUND NO VDC AT PIN 2 ON TERMINAL BLOCK S3 - 692 WITH EMERGENCY LIGHT ON.  DISCONNECTED ALL WIRE AT PIN 2 & FOUND 28VDC AT WIRE 1257-20.  CONNECTED ALL OTHER WIRES, ALL WORKING EXCEPT LT FWD DOOR EMERGENCY LIGHT.  REPLACED LAMPS ON LT FWD DOOR EMERGENCY LIGHT, ALL WORKING PROPERLY.  EMERGENCY LIGHT FUNCTIONAL CHECK OUT IAW AMM 33-50-00-5.
